Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with Mal Debarqment syndrome. Medication not helping. Suggest the treatment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I have been diagnosed with Mal Debarqment syndrome. Meds not helping. Can the mayo clinic help me?
my e-mail address is maggiern@toast,net
Posted Tue, 5 Nov 2013 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer:
Problem disappears on its own after few years

Detailed Answer:

Thanks for posting your query on this website. I fully appreciate your concerns.

* This is an uncommon condition and there is no specific treatment for it. Nevertheless, this condition completely disappears on its own after few years.

* However, long term treatment with Tricyclic Antidepressants, such as Nortripyline, Serteraline, Fluoxetine along with Clonazepam relieves the symptoms in significant number of patients.

* You have neither mentioned the other associated problems (if any), nor the names of medicines that you are on.

* Consult your treating doctor who will prescribe the mentioned drugs in appropriate doses. I am sure that you will benefit from the advice.

Please feel free to revert back to me in case of further clarifications, if any.

Have a speedy recovery and a good health.

Fond Regards,

Dr.(Col) R Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor